ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Goodness-of-fit tests for continuous-time stationary processes

Ginovyan, M. S. (2018) Goodness-of-fit tests for continuous-time stationary processes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 11-20. ISSN 00002-3043

[img] PDF
Download (1425Kb)
    Item Type: Article
    Uncontrolled Keywords: Goodness-of-fit test; chi-square distribution; continuous-time stationary process; periodogram; spectral density
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Aug 2018 10:40
    Last Modified: 20 Aug 2018 10:40
    URI: http://mathematics.asj-oa.am/id/eprint/2603

    Actions (login required)

    View Item